A member asked:

Lasix (furosemide) prescription 20mg every other day. lasix (furosemide) dose has started to cause decrease in urine compared to days when it isn't taken? thoughts?

3 doctors weighed in across 2 answers
Dr. Jesse Chuang answered

Specializes in Nephrology and Dialysis

After taking Lasix (furosemide) for awhile, like many other medications, you build tolerance and are less sensitive to the medication at the same dose. Another possible cause is that you have been dried out by the Lasix (furosemide) and are actually a little dehydrated, which leads to lower urine output. Call your doctor to see if dose needs to be adjusted.

Answered Jul 22, 2019

5.2k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Calvin Weisberger answered

Specializes in

Not unusual, talk to your doc several things might want to do but more info needed.

Answered Jan 7, 2021

5.2k views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...